Open Access
Translator Disclaimer
February, 1979 An Inequality in $p$-Functions
David Mountford
Ann. Probab. 7(1): 184-185 (February, 1979). DOI: 10.1214/aop/1176995163

Abstract

An extension is derived of a $p$-function inequality due to Blackwell and Freedman.

Citation

Download Citation

David Mountford. "An Inequality in $p$-Functions." Ann. Probab. 7 (1) 184 - 185, February, 1979. https://doi.org/10.1214/aop/1176995163

Information

Published: February, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0404.60071
MathSciNet: MR515828
Digital Object Identifier: 10.1214/aop/1176995163

Subjects:
Primary: 60J10
Secondary: 60K15

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.7 • No. 1 • February, 1979
Back to Top